Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multiple canonical decompositions of families of operators and a model of quasinormal families
HTML articles powered by AMS MathViewer

by Ximena Catepillán, Marek Ptak and Wacław Szymański PDF
Proc. Amer. Math. Soc. 121 (1994), 1165-1172 Request permission

Abstract:

A general method of canonical decompositions of several operatorvalued functions (operators) is presented. A model of a family of doubly commuting quasinormal operators is constructed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A99, 47B20
  • Retrieve articles in all journals with MSC: 47A99, 47B20
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1165-1172
  • MSC: Primary 47A99; Secondary 47B20
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1189538-7
  • MathSciNet review: 1189538